# SDR SWAA2022031172120

- Difficulty date: February 14, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED AT BS 294.5 AT LEVEL STR 9R FWD GALLEY AREA 2022-94790 / [01] REPLACED STUB FRAME LOCATED AT BS 294.5 AT LEVEL STR 9R FWD GALLEY AREA IAW B-737-700 SRM 51-40-02 AND DWG#141A8370 REV-D. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED STUB FRAME LOCATED AT BS 294.5 AT LEVEL STR 9R FWD GALLEY AREA IAW B-737-700 SRM 51-40-02 AND DWG#141A8370 REV-D. SEE INDIVIDUAL STEP SIGN OFFS BELOW  RII ACCOMPLISHED
